# SDR SB07067

- Difficulty date: August 19, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Part serial: 4997
- Condition: Failed
- Location: E3-5 Shelf
- Part time: 41,202 hours, 28,132 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1840  ON CLIMBOUT FROM CLT, EN ROUTE TO EWR, CAPTAIN REPORTED THE LEFT IRU FAULT LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 IRU AND ACCOMPLISHED A SATISFACTORY FUNCTIONAL TEST.
